# SDR F3LA2013051600855

- Difficulty date: May 9, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 30,870 hours, 15,068 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 30,870 hours, 15,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, THERMOGRAPHY INSPECTION SHOWS ONE INDICATIONS OF WATER INGRESS, LOCATED ON UPPER SKIN PANEL, INDICATION IS IRREGULAR IN SHAPE AND BLACK IN COLOR. SEE NDT REPORT FOR SPECIFIC LOCATION. REMOVED SKIN AT AREA OF LIQUID INGRESS, PREPARED SURFACE FOR REPIAR. DRIED REPAIR AREAS WITH HOT BONDER, APPLIED EC3524 TO CORE, APPLIED REPAIR PLYS EITH EA9396 A/B RESIN, AND APPLIED VACUUM.  SANDED REPAIRS SMOOTH, APPLIED PORE FILLER EPIBOND 156 A/B, APPLIED PRIMER AND TOP COAT IAW SRM 55-20-00, PB201, PAR2A(1-2)(B),2A(2)(A-J), 2B(2)(A)1-10 AND SRN 55-21-11, PB201, FIG204, PAR 5D(2)(E) AND PB101, DIA2.
